# SDR SWAA2022072821729

- Difficulty date: June 22, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A8370U13
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR FWD FRAME UPPER STUB FRAME HAS A CRACK / [01] PLACED EWIS PROTECTION AROUND R-1 DOOR AREA PER B737-700 AMM 20-60-07-913-801.;[02] VARIFIED STEP 1;[03] APPLIED PAINT STRIPING TO OUTER FUSELAGE SKIN AT R-1 DOOR FWD FRAME PER B737-700 AMM 51-21-11-150-801. AGUSTIN SUVERO 29798.;[04] VERIFIED 3;[05] PARTIALLY REMOVED FASTENERS ON R-1 DOOR FWD FRAME UPPER STUB FRAME PER B737-700 SRM 51-40-02-0G-0. AGUSTIN SUVERO 29798.;[06] REMOVED LOWER RAIN GUTTER AND R-1 DOOR FWD FRAME UPPER STUB FRAME AS PER B737-700 SRM 51-40-02-0G-0.;[07] LOCATED AND DRILLED NEW UPPER STUB FRAME FOR R-1 DOOR PER B737-700 SRM 51-40-05-0G-0. AGUSTIN SUVERO 29798.;[08] VERIFIED 7. OK TO TREAT AND PRIME OPEN NEW HOLES;[09] TREATED AND PRIMED PER AMM 51-00-58-201 AND AMM 51-21-72-370-804.;[10] VERIFIED; STEP # 9;[11] OK TO INSTALL NEW FRAME AT R-1 DOOR;[12] INSTALLED STUB FRAME AND RAIN GUTTER AT R-1 DOOR FWD FRAME REFERENCE DWG 141A8370 SRM 51-40-02-0G-0;[13] VERIFIED 12.;[14] CLEANED AREA AROUND R-1 DOOR WHERE IWIS IS APPLIED PER B737-700 SOPM 20-30-03.;[15] CLEANED EWIS PROTECTION PER B737-700 AMM 20-60-07-913-801.;[16] VERIFIED 14 & 15;[17] OK TO REMOVE EWIS PROTECTION;[18] REMOVED EWIS PROTECTION AROUND R-1 DOOR AREA PER B737-700 AMM 20-60-07-913-801.;[19] VERIFIED 18
